# SDR ASAA2013122012201

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 2,497 hours, 813 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Failed
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER RED BUTTON, DELTA-P, EXTENDED.  ACFT GROUNDED. R & R APU OIL FILTER IAW AMM 49-91-12.  RESET APU OIL FILTER HOUSING RED BUTTON.  NO OTHER DEFECTS, LEAK CHECK GOOD.
